Corner Mellin operators and reduction of orders with parameters
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 16 (1989) no. 1, p. 1-81
@article{ASNSP_1989_4_16_1_1_0,
     author = {Schulze, B. W.},
     title = {Corner Mellin operators and reduction of orders with parameters},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 16},
     number = {1},
     year = {1989},
     pages = {1-81},
     zbl = {0711.58030},
     mrnumber = {1056128},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1989_4_16_1_1_0}
}
Schulze, B. W. Corner Mellin operators and reduction of orders with parameters. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 16 (1989) no. 1, pp. 1-81. http://www.numdam.org/item/ASNSP_1989_4_16_1_1_0/

[B1] J. Brüning - R. Seeley, An index theorem for first order regular singular operators, Preprint 86, Univ. Augsburg, 1986. | MR 955293

[B2] P. Bolley - J. Camus, Sur une classe d'opérateurs elliptiques et dégéneres à plusieurs variables, Bull. Soc. Math. France, Mémoire 34 (1973), 55-140. | Numdam | MR 481502 | Zbl 0268.35037

[D1] A. Dynin, Multivariable Wiener-Hopf operators I. Representations. Integral Equations Operator Theory 9 (1986), 537-556. | MR 853628 | Zbl 0607.47021

[D2] A. Dynin, Multivariable Wiener-Hopf operators II. Spectral topology and solvability, Preprint. | MR 893828

[D3] M. Dauge, Problèmes aux limites elliptiques sur des domaines à coins, Univ. de Nantes, Séminaire 'Equations aux Dériv. Part.' 1985-1986, 203-222.

[F1] B. Franchi, Trace theorems for anisotropic weighted Sobolev spaces in a corner, Math. Nachr. 127 (1986), 25-50. | MR 861716 | Zbl 0628.46029

[G1] P. Grisvard, Boundary value problems in domains with non-smooth boundaries, Lecture Notes 19, Univ. of Maryland 1980.

[G2] G. Grubb, Functional calculus of pseudo-differential boundary problems, Birkhäuser, Boston-Basel- Stuttgart 1986. | MR 885088 | Zbl 0622.35001

[G3] V. Guillemin, A new proof of Weyl's formula on the asymptotic distribution of eigenvalues, Adv. in Math. 55, 2(1985), 131-160. | MR 772612 | Zbl 0559.58025

[H1] L. Hörmander, The analysis of linear partial differential operators, I, II, III, IV, Grundlehren der Math. Wiss., Springer Verlag Berlin, Heidelberg, New York, Tokyo 1983-1985. | MR 717035

[K1] V.A. Kondrat'Ev, Boundary value problems for elliptic equations in domains with conical points, Trudy Mosk. Math. Obšč 16 (1967), 209-292. | MR 226187 | Zbl 0162.16301

[K2] V.A. Kondrat'Ev - O.A. Oleynik, Boundary problems for partial differential equations in non-smooth domains, Uspechi Mat. Nauk 38, 2 (1983), 3-76. | MR 695471 | Zbl 0523.35010

[L1] J.-L. Lions - E. Magenes, Problèmes aux limites non-homogènes et applications, 1, Dunod, Paris 1968. | Zbl 0165.10801

[L2] J.E. Lewis - C. Parenti, Pseudodifferential Operators of Mellin type, Comm. Partial Differential Equations 8, 5 (1983), 447-544. | MR 695401 | Zbl 0532.35085

[M1] R. Melrose - G. Mendoza, Elliptic operators of totally characteristic type, Preprint MSRI 047-83, Berkeley 1983.

[M2] R. Melrose, Transformation of boundary problems, Acta Math. 147 (1981) 149-236. | MR 639039 | Zbl 0492.58023

[M3] E. Meister - F.-O. Speck, On the quarter-plane problem in diffraction theory, Preprint 965, TH Darmstadt 1986. | MR 860989

[P1] B.A. Plamenevskij, Algebras of pseudo-differential operators, Mosckva, Nauka 1986 (Russ.).

[P2] Pham The Lai, Problème de Dirichlet dans un cône avec paramètre spectral pour une classe d' espaces de Sobolev à poids, Comm. Partial Differential Equation 4, 4 (1979), 389-445. | MR 525776 | Zbl 0498.35022

[R1] S. Rempel - B.W. Schulze, Complete Mellin and Green symbolic calculus in spaces with conormal asymptotics, Ann. Global Anal. and Geom. 4, 2(1986) 137-224. | MR 910551 | Zbl 0632.58032

[R2] S. Rempel - B.W. Schulze, Mellin symbolic calculus and asymptotics for boundary value problems, Seminar Analysis d. Karl-Weierstraß-Instituts für Mathematik 1984/85, Berlin 1985. | MR 896489 | Zbl 0595.31012

[R3] S. Rempel - B.W. Schulze, Index theory of elliptic boundary problems, Akademie-Verlag Berlin 1982. | MR 690065 | Zbl 0504.35002

[S1] M.A. Šubin, Pseudo-differential operators and spectral theory, Moskva, Nauka 1978. | Zbl 0451.47064

[S2] B.W. Schulze, Ellipticity and continuous conormal asymptotics on manifolds with conical singularities, Prepubl. 86T06 Univ. Paris Sud, Orsay 1986; Math. Nachr. 136 (1988), 7-75. | MR 952461 | Zbl 0664.58041

[S3] B.W. Schulze, Opérateurs pseudo-différentiels et asymptotique sur des variétés à singularités, Sém. Equ. Dériv. Part. 1985-1986, Ecole Polytechnique Paris, Nov. 1985. | Numdam | MR 874562 | Zbl 0602.35118

[S4] B.W. Schulze, Regularity with continuous and branching asymptotics on manifolds with edges, Preprint SFB 72, Univ. Bonn, 777, 1986; Integral Equations Operator Theory 11 (1988), 557-602. | MR 950517 | Zbl 0671.58040

[S5] B.W. Schulze, The Mellin pseudo-differential calculus on manifolds with corners, (in preparation).

[S6] B.W. Schulze, Pseudo-differential operators on manifolds with singularities, (in preparation, to appear in Teubner and North Holland). | MR 1142574 | Zbl 0747.58003

[S7] B.W. Schulze, L'asymptotique conormale sur des variétés avec singularités coniques ou arêtes, Univ. de Nantes, Séminaire 'Equations aux Dériv. Part.' 1985-1986, 257-288.

[T1] N. Teleman, The index theorem for topological manifolds, Acta Math. 153, 1-2 (1984), 117-152. | MR 745000 | Zbl 0547.58036

[T2] N. Teleman, Global analysis on PL-manifolds, Transactions Amer. Math. Soc. 256 (1979), 49-88. | MR 546907 | Zbl 0448.57007

[U1] A. Unterberger, The calculus of pseudo-differential operators of Fuchs type, Comm. Part. Diff. Equ. 9, 12 (1984), 1179-1236. | MR 761800 | Zbl 0561.35081